# SDR WX0A2015101672946

- Difficulty date: October 13, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS A RIVET WITH A CRACK EMANATING FROM IT & ASSOCIATED CORROSION IN THAT AREA.  DIMENSION OF CRACK IS ½ OF AN INCH.  AREA OF CORROSION AS EVIDENCED BY BULGING SKIN IS 1 INCH BY 1 1/4.  UNABLE TO ACCESS THE CORRODED AREA FROM INSIDE THE CARGO COMPARTMENT AS IT IS UNDERNEATH LONGERON 29R.
